# SDR DXTA200500877

- Difficulty date: July 31, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,679 hours, 3,411 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT YAW DAMPER DOES NOT APPEAR TO OPERATE IN COORDINATION WITH FLIGHT CONTROLS.  LAGS AND OVERCORRECTS.  SEVERAL TIMES IN FLIGHT, BOTH ON AUTO-PILOT AND WHEN HAND FLOWN, YAW DAMPER APPEARS TO OPERATE UNCOMMANDED.  OVERCOMPENSATING APPEARS WORSE ON B FGC.  RUDDER TRIM INDICATOR ALMOST OUT OF TAKEOFF SCALE TO THE LEFT IN COORDINATED LEVEL FLIGHT.  AMBER CAS MESSAGE RETRIM WING DOWN TWICE.
